PDA

View Full Version : Methotrexate and prednisone



laney75
07-14-2004, 07:28 PM
So my Rheumy put me on methotrexate because my joint pain and swelling has become so severe. My hands look like a gorilla's! Really attractive for a single girl! Man-hands....

Anyway, the methotrexate takes like 6-8 weeks to start working apparently. So I just did my 4th dose this week. I started doing the injections vs. the pills to cut down on the side effects - mostly nausea and vomitting. I was still in so much pain, so my doctor said I should do a short 3-week dose of prednisone until the metho starts kicking in.

I'm telling you, after just 2 days I feel like a new woman! My hands look normal and feminine again! :) I can make a fist with both hands. I have energy and I just feel incredible. I haven't felt this good in a really long time. It's so nice when you regain yourself! To feel like ME is a really good feeling. To finally feel 29 again.... instead of 79!

I hope everyone is doing well or on the road to recovery.

I'll be praying for you.

Take care,

Laney

Saysusie
07-19-2004, 06:47 PM
Hi Laney; :lol:
WOW!! I am always happy to hear a "I Feel Better" story. So, the prednisone and the methotrexate seem to be your key to feeling better (Especially the prednisone). I am so happy to hear of your improvement and am especially happy that you are happy about it!!!

Take Good Care Of Yourself and Enjoy these happy moments!!

Peace and Blessings
Saysusie

Missy
07-20-2004, 07:36 PM
Awesome! And glad to hear little to no side effects Yeah!

Missy

cici
08-15-2004, 09:14 PM
I am now having all the liver tests to see if I can go on this drug. After three years plus, the doctors tell me that I can't start the med without a liver scan, a liver ultrasound or/and a liver biopsy. Due to the prednisone, I am told. I prefer not to have a biopsy unless absolutely necessary. Hope your docs are keeping a keen eye on your liver function and I hope that you do well and go intp remission. Love, cici

tdeyne
09-12-2004, 04:06 PM
i am taking methotrexate and prednisone as well. i've only been on the meth for about 4 weeks now. here's my question though. you said you take the injections? i take 4 pills once a week. are the injections that much better than taking the actual pills? maybe i'll speak to my rheumy on this. Thanks a lot! :)

cici
09-13-2004, 05:19 PM
HEY GUYS!!!! DOES ANYBODY ELSE ON THIS DRUG HAVE CUTANEOUS LUPUS, AFFECTING THE SKIN? THIS IS SORT OF LOOKING LIKE MY LAST HOPE OF REMISSION AND I'M TIRED OF GETTING MY HOPES UP FOR THE "MAGIC PILL". LET ME KNOW. THANKS, CICI